antidepressant have worse side effects on human body....stop taking antidepressasnts....try other ways to reduce stress and depression...just stop taking them...and going to such doctor....human body have recovering ability....it can recover its self ......doctors are not taking antidepressants ..you are !!!!so sideeffects will be in your body ...and then you will go to another doctor for treating those sideeffects...and then to another doctor fo treating the sideeffects of previous medicines...
I experienced heightened anxiety with every increase on that med. It usually lasted a few days. You might be more comfortable increasing to 75 mg before you make the jump to 100 mg. Are you noticing any benefits yet on the 50mg? Good luck!
While I agree that antidepressants aren't the only solution, they can be helpful to people who have tried other methods without success. Of course therapy should be tried first. Sometimes that doesn't work for everyone and medications can help with your quality of life. It is irresponsible to tell people to "just stop taking them". That can wreak havoc on a person's system. They need to be carefully and slowly withdrawn under a psychiatrists care.
I just recently weaned off of it to try something else. I was up to 100 mg and had been on it for over 3 months and I still had pretty bad anxiety. It made me very jittery which I didn't like. Hopefully you have better success with it than I did. Lexapro worked best for me but unfortunately it pooped out last December.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.